Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 791204, 13 pages
http://dx.doi.org/10.1155/2015/791204
Research Article

A Selection Method Based on MAGDM with Interval-Valued Intuitionistic Fuzzy Sets

1College of Science, Guilin University of Technology, Guilin 541004, China
2College of Information Technology, Jiangxi University of Finance and Economics, Nanchang 330013, China
3College of Information Science and Engineering, Guilin University of Technology, Guilin 541002, China

Received 3 December 2014; Accepted 11 May 2015

Academic Editor: Julien Bruchon

Copyright © 2015 Gai-Li Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gai-Li Xu, Shu-Ping Wan, and Xiao-Lan Xie, “A Selection Method Based on MAGDM with Interval-Valued Intuitionistic Fuzzy Sets,” Mathematical Problems in Engineering, vol. 2015, Article ID 791204, 13 pages, 2015. doi:10.1155/2015/791204